# SDR 9JLA2021112330607

- Difficulty date: November 14, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N480M
- Make and model: Beech 400A
- Aircraft serial: RK586
- Aircraft time: 4,430 hours, 3,693 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Part number: 45AS3850527
- Part serial: 932
- Condition: Broken
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE PARKING BRAKE WAS INOP. (AIRCRAFT BRAKING OK) THE MAINTENANCE TEAM DISCOVERED THAT THE PARK BRAKE CABLE WAS BROKEN AT THE PULL HANDLE. THE CAUSE OF THE DAMAGE IS UNKNOWN. IT IS SUSPECTED THAT USE OVER TIME MAY HAVE CAUSED THE CABLE TO SEPARATE FORM THE HANDLE. THE PARKING BRAKE CABLE WAS REMOVED AND REPLACED WITH A NEW CABLE. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
